# SDR ASAA0691246

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 887-947
- Component part number: 147A750114
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TIE DOWN TRACK CORRODED AT NUTPLATE ATTACHING AREA UPPER AND LWR SURFACES.  REPLACED WITH FABRICATED REPAIR PART IAW SRM 53 70 53 FIG 2.
